Navigation

User login

To prevent automated spam submissions leave this field empty.

Can HGH Make You Tired? Human Growth Hormone and Fatigue

Human growth hormone (HGH) supplements are considered by many to be an extremely effective way to improve your bodily health and physique. However, HGH also has a variety of side effects associated with it. So can HGH make you tired? Numerous users of HGH have reported experiencing fatigue and sleepiness as a result of the supplement. Medical sources say that this side effect is common but usually only during the first two months as the body adjusts to the heightened levels of HGH. If you think HGH is making you tired, please consult with a doctor.

by Susan White on Mon, 09/13/2010 - 09:27

Disclaimer

The contents of the Kay Circle website, such as text, graphics, and other material ("Content") located at kaycircle.com and its subdomains or aliases ("Website") are for informational purposes only. The Content is not intended as a substitute for professional medical/dental advice, diagnosis, or treatment. Always seek the advice of your physician, dental professional, or other qualified health provider with any questions you may have regarding a medical/dental condition. Never disregard professional medical/dental advice or delay in seeking it because of Content found on the Website.

If you have a medical/dental emergency, call your physician/dentist or 911 immediately. Kay Circle does not recommend or endorse any specific third-party tests, physicians, products, procedures, opinions, or other information found on the Website. Reliance on any information provided by Kay Circle, its employees, others appearing on the Website at the invitation of Kay Circle, or other visitors to the Website is solely at your own risk.

Recent Posts

Poll

Are you excited for Avatar 2?
I already dyed my skin blue in anticipation!
44%
I think I'll wait for the reviews
32%
I prefer movies about puppies and kittens!
24%
Total votes: 5976

Random image

Charr Female